... medication and had some difficulty getting the Rx filled, and have subsequently not had any at all. How long can I expect to feel the discomfort from nausea, and are there any dangers from abruptly quitting the imipramine?
I'm sorry to hear about your medication issues. I'm not clear about why the medication is suddenly difficult to fill. If it's a price issue, you can check out - deleted - spam - a cheaper way to buy Rx drugs. It's never a good idea to suddenly stop a medication especially after so many years. Please call your doctor to help you with the side effects.
- Imipramine Information for Consumers
- Imipramine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Imipramine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Nov 2009 • 1 answer
Posted 5 Nov 2013 • 1 answer
Posted 26 Apr 2014 • 3 answers
Posted 21 Apr 2016 • 2 answers
Venlafaxine - Attn Izzzyy: I just started taking it 2 days ago. The nausea is horrible. But I have a
Posted 10 Aug 2017 • 0 answers